Independent x1 2: Distributed in the limit components of some chi-squared tests

Vassilly Voinov, Mikhail Nikulin, Natalie Pya

    Research output: Chapter in Book/Report/Conference proceedingChapter

    5 Citations (Scopus)

    Abstract

    Non-parametric and parametric explicit decompositions of the classical Pearson, Pearson-Fisher, Hsuan-Robson-Mirvaliev and other tests on a sum of asymptotically independent chi-squared random variables with one degree of freedom in case of non-equiprobable cells are discussed. The parametric decompositions can be used for constructing more powerful tests, and can be considered as alternative proofs of limit theorems for some chi-squared type goodness-of-fit statistics.

    Original languageEnglish
    Title of host publicationRecent Advances in Stochastic Modeling and Data Analysis
    PublisherWorld Scientific Publishing Co.
    Pages243-250
    Number of pages8
    ISBN (Electronic)9789812709691
    ISBN (Print)9812709681, 9789812709684
    DOIs
    Publication statusPublished - Jan 1 2007

    Keywords

    • Chi-squared tests
    • Decomposition of chi-squared tests
    • Modified chisquared tests
    • Power of goodness-of-fit tests

    ASJC Scopus subject areas

    • Mathematics(all)

    Fingerprint Dive into the research topics of 'Independent x<sub>1</sub> <sup>2</sup>: Distributed in the limit components of some chi-squared tests'. Together they form a unique fingerprint.

    Cite this